MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG

Medline Industries, LP MEDLINE; TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG
Catalog Number DYND11003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the catheters are all leaking.".
 
Additional Manufacturer Narrative
Customer reported leaking foley catheter.Medline quality received 1 product in packaged, unused condition; visual assessment revealed no defects nor abnormalities, and functional testing inflated the foley balloon to 10ml without incident and the foley drained the full 300ml of simulated urine, with no leakage nor drainage issues observed.The reported issue could not be verified based on visual or functional inspection of the received samples, and no root cause was identified; possible root causes could include patient anatomy, catheter insertion procedure, bladder spasm, or an unobserved manufacturing defect.Due to the inability to confirm the complaint, as well as the low reported occurrence rate of this issue, no further corrective action is necessary at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50884246
Report Number1417592-2026-49971
Device Sequence Number13209443
Product Code OHR
UDI-Device Identifier40080196991472
UDI-Public40080196991472
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11003
Device Lot Number96922070002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/07/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown